# SDR DALA2023022101308

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 4,487 hours, 530 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3417 - DIV - INTO MSP DUE TO NO WATER PRESSURE. CORRECTIVE ACTION: INSPECTED SERVICE PANEL WITH NO ISSUE FOUND. FOUND FAP DEPRESSURIZATION BUTTON SELECTED. RESET TO NORMAL CONFIGURATION AND WATER PRESSURE RETURNED. (4187223)
